On partial regularity of generalized solutions of quasilinear parabolic systems
Doklady Akademii Nauk, Tome 250 (1980) no. 4, pp. 790-793
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_250_4_a4,
author = {G. I. Danilyuk and I. V. Skrypnik},
title = {On partial regularity of generalized solutions of quasilinear parabolic systems},
journal = {Doklady Akademii Nauk},
pages = {790--793},
year = {1980},
volume = {250},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_250_4_a4/}
}
G. I. Danilyuk; I. V. Skrypnik. On partial regularity of generalized solutions of quasilinear parabolic systems. Doklady Akademii Nauk, Tome 250 (1980) no. 4, pp. 790-793. http://geodesic.mathdoc.fr/item/DAN_1980_250_4_a4/